# SDR DBCA2010062400027

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N945HC
- Make and model: Lear 45LEAR
- Aircraft serial: 45109
- Aircraft time: 5,772 hours, 6,572 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: RBA042024
- Condition: Broken
- Location: Ac Bay
- Part time: 5,772 hours, 6,572 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM MKE CABIN ENVIRONMENTAL CONTROL VALVES DROVE TO FULL HOT POSITION.  CREW COULD NOT CONTROL IN AUTO OR MANUAL.  AIRCRAFT RETURNED TO MKE.  TROUBLESHOOTING BY STERLING MAINTENANCE FOUND WIRE BROKEN AT TEMPERATURE LOW LIMIT SENSOR.  REPAIRED BROKEN WIRE.  OPERATIONS CHECKED GOOD.
